# SDR QMLA2015061615050

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 1,816 hours, 5,347 cycles
- Engine: Allsn 250C47B
- Engine time: 5,459 hours, 5,347 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847535
- Condition: Making Metal
- Part time: 5,459 hours, 5,347 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE ENG CHIP LIGHT ILLUMINATED IN CRUISE FLIGHT.  THE PILOT IMMEDIATELY DIVERTED TO A NEARBY AIRPORT & LANDED WITHOUT ANY FURTHER ISSUES.  THE MECHANIC ARRIVED & INSPECTED BOTH UPPER & LOWER ACCESSORY GEARBOX CHIP DETECTORS.  THEY BOTH SHOWED EXCESSIVE AMOUNTS OF METAL & WERE DETERMINED TO BE WELL BEYOND THE ALLOWABLE LIMITS.  THIS ACFT IS CURRENTLY OUT OF SERVICE, AT THE TIME OF THIS SUBMISSION, FOR AN ENG REPLACEMENT.
